Firmoo > Answers > Glasses >  question
neva taylor

What are side effects of prism glasses?

Is there anyone who ever use prism glasses? What your opinions about it? Is there any side effects of prism glasses?
09/27/2012
Related Topics : prism glasses eyeglasses

Answers (2)

  • Sean

    There is a side effect that occurs when prism and lens power are in the same lens. It can be experienced with either monocular vision or binocular vision. And a small group of patients using it may feel some dizziness or disorientation at first. This condition would be passed after the first few minutes of usage. Otherwise, you have to stop using it.
    10/08/2012
  • Jordan smith

    Like every coin has two sides. Prism glasses may cause some discomfort to you. In fact, there are some patients wearing prism glasses experience some dizziness or disorientation at the first time. Usually, this dizziness or disorientation will last first few minutes when they wear the eyeglasses. If you feel dizziness/disorientation at the second attempt, you'd better visit an doctor and ask their advice.
    10/09/2012
Jumpto

Answer the question:

You must log in/register to answer this question.